# SDR DXTA200400374

- Difficulty date: August 26, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N277QS
- Make and model: Amd FALCON2000
- Aircraft serial: 177
- Aircraft time: 2,389 hours, 1,485 cycles
- System (JASC): 3150 · Central Warning
- Part: Actuator
- Part number: 221150M05
- Part serial: 146
- Condition: Failed
- Location: Pitch Feel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL WITH POWER LEVERS IN TAKEOFF FOR APPROXIMATELY 10-15 SECONDS AND AT 40 KNTS NO TAKEOFF CONFIGURATION WARNING ACTIVATED.  REASON FOR WARNING CANNOT BE DETERMINED, CONFIGURATION WAS NORMAL FOR ALL SYSTEMS.  REPLACED PITCH FEEL ACTUATOR IAW F2000 PROCEDURE 27-318.  COMPLIED WITH OPS CHECKS IAW F2000 PROCEDURES 27-014, 31-301, 27-308, 27-309, 27-312, & 27-314, ALL CHECKS SATISFACTORY.
